# SDR AALA201801229022

- Difficulty date: January 15, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 54,068 hours, 25,578 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CENTER TANK,  NR 2 PUMP FAULT.  MAINTENANCE ACCOMPLISHED TSM 28-21-00-810-814-A,  THE FAULT WAS NOT CONFIRMED.  REMOVED AND REPLACED RELAY 46QA AND 50QA IAW AMM 28-21-00.
